MathSciNet Relay Station
MathSciNet bibliographic data
MR1737260 32H50 (37A99 37F10)
Bedford, Eric; Jonsson, Mattias Dynamics of regular polynomial endomorphisms of ${\bf C}^k$. Amer. J. Math. 122 (2000), no. 1, 153–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement